# SDR ASAA0480082

- Difficulty date: February 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3201
- Condition: Inoperative
- Location: Pax Cabin
- Part time: 27,154 hours, 14,203 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - LINE CHECK - FOUND PORTABLE EMERGENCY LIGHT AT FORWARD ENTRY DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  LIGHT THEN OPERATED NORMALLY.  (M)
